Title of article :
A new approach for shape preserving interpolating curves
Author/Authors :
Jinming Wu، نويسنده ,
Issue Information :
دوماهنامه با شماره پیاپی سال 2011
Pages :
6
From page :
1425
To page :
1430
Abstract :
In this paper, we present an new approach to construct the so-called shape preserving interpolation curves. The basic idea is first to approximate the set of interpolated points with a class of MQ quasi-interpolation operators and then pass through the set with the use of multivariate interpolation by using compactly supported radial basis functions. This approach possesses the advantages of certain shape preserving and good approximation behaviors. The proposed algorithm is easy to implement.
Keywords :
Shape preserving interpolation , MQ quasi-interpolation , Compactly supported radial basis functions
Journal title :
Computers and Mathematics with Applications
Serial Year :
2011
Journal title :
Computers and Mathematics with Applications
Record number :
921927
Link To Document :
بازگشت